Binary fields on limited systems

Nagy, Gábor Péter and Lanzone, Valentino: Binary fields on limited systems. Acta scientiarum mathematicarum, (80) 3-4. pp. 409-418. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_409-418.pdf
Hozzáférés joga: Campus

Download (826kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 409-418
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-012-813-7
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 418. p.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34834

Actions (login required)

View Item View Item